Home » Frequently asked Questions on Health » How to manage complex partial seizures?

How to manage complex partial seizures?

Q: I suffer from a convulsive disorder (complex partial seizures) for the last 9 years. I am on Tegrital 600mg bd, Serlift 100mg bd, Fludac 20mg bd and Ciplar 10mg bd. I take Alprax 0.5mg at bedtime. I was prescribed this dose two years ago and have been consistently taking it. Currently I am pursuing higher studies and lack the stamina to work consistently. Is it due to these drugs? Please advise.

A:The lack of stamina may be due to excess medication. Besides anti-epileptic drug (Tegrital), you are on anti-depressants (Serlift and Fludac) and anxiolytics (Alprax and Ciplar). Serlift and Fludac may increase the risk of seizures and the need to continue them should be reassessed. You haven't mentioned your weight and the dose of Tegrital is a little high for an average Indian. You should consult your neurologist for rationalisation of your medication. You should also get your blood tests (CBC, LFT, RFT) to look for any side effects of medicines.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------